Integral invariant lattices in lie algebras of type

Research output: Contribution to journalArticlepeer-review

8 Citations (Scopus)


Integral invariant lattices associated with the standard orthogonal decomposition of a Lie algebra of type are described up to similarity. Duality in the class of invariant lattices is studied. Even unimodular root-free lattices of dimension are distinguished.

Original languageEnglish
Pages (from-to)447-478
Number of pages32
JournalSbornik Mathematics
Issue number2
Publication statusPublished - Feb 28 1994
Externally publishedYes

ASJC Scopus subject areas

  • Algebra and Number Theory


Dive into the research topics of 'Integral invariant lattices in lie algebras of type'. Together they form a unique fingerprint.

Cite this